# SDR WTAA950116

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 788
- System (JASC): 3418 · Stall Warning System
- Part: Stall Vane
- Part number: C771076
- Condition: Failed
- Location: Rt Wing
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SEA - RT STALL WARNING AND STICK SHAKER CAME ON IN-FLIGHT.  AIRCRAFT LANDED WITHOUT INCIDENT.  AIRCRAFT FERRIED TO EUG.  MAINTENANCE RPELACED RT STALL VANE.  STALL SYSTEM OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
